Post # 1
I’ve been on Nuvaring 3 months, a good portion of our engagement period. I don’t feel ” myself” and don’t know if it’s the planning/ stress ( it’s been very tough on me and family). I feel fragile and emotional at time, much more than before engagment. If it’s the ring, I want it out. This is frustrating 🙁
Post # 2
more of a rant, maybe others can relate.
Post # 3
Im thinking that it is stress. Nuvaring gives you a steady stream of low-dose hormones and tends to even out your mood and reduce mood swings
Post # 4
have you had issues with other hormonal BC methods (or tried any others)? i know i can not be on hormonal methods and feel myself. i experience the same out of control emotional symptoms you’re describing and it sucks. it’s likely a combination of both though, planning can be SO stressful. could you switch to a different BC method and see how you feel?
Post # 5
I might do that. I haven’t used birth control on a regualr basis before ( when I was on accutane, i had to), but there hasn’t been a need. I feel bad for my Fiance, I do feel more of a roller coaster. The planning has been all my mom and I ( lots of head butting). I read lots of threads pointing to nuvaring causeing moodswings, but who knows. thanks bees. I’m over planning.
Post # 6
I hated nuvaring. Sometimes birth control just doesn’t agree with you. Have you considered an Iud with no hormones like the Paraguard? Lasts for 10+yrs, zero hormones, and blocks the sperm. If you want to continue using hormonal birth control though, I’d try switching to something else. I used Mirena for 10+yrs with no issue until recently when I had some bad pelvic inflammation. I’m now on the nexplanon which has been as easy as the Mirena so far. I also like not having a period!! I think that likely your moodiness is a combination of things so if after 3 months you haven’t adjusted I’d consider switching it out.
Post # 7
- Wedding: May 2016 - Cherry Orchard
Oh girl. I was a BASKET CASE on Nuvaring. Like to the point of almost ruining my relationship with my sister. Talk to your dr! i ended up going with paragard IUD bc I am so sensitive to hormones.
other side effects i had: constant nausea, terrible headaches
It may be low hormone for some, but not for you! Good luck, OP!
Post # 8
I eventually stopped taking all hormonal birth control including NuvaRing because they make moody and miserable, like having PMS 24/7